Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 8, Number 6

All articles in this issue are freely accessible.

On monotone convergence to solutions of $u^{’} =g(u,t)$
Richard Bellman.
Proc. Amer. Math. Soc. 8 (1957), 1007-1009
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0095995
On cohomology of Lie algebras
George F. Leger.
Proc. Amer. Math. Soc. 8 (1957), 1010-1020
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0097437
Approximation by the translates of a single function
Frank Quigley.
Proc. Amer. Math. Soc. 8 (1957), 1021-1023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096061
Properties of solutions of certain second order nonlinear differential equations
W. R. Utz.
Proc. Amer. Math. Soc. 8 (1957), 1024-1028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096019
Mean values and Banach limits
Ralph A. Raimi.
Proc. Amer. Math. Soc. 8 (1957), 1029-1036
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0102008
A note on Doeblin’s central limit theorem
David G. Kendall.
Proc. Amer. Math. Soc. 8 (1957), 1037-1039
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0092261
Convergence of infinite exponentials with complex elements
W. J. Thron.
Proc. Amer. Math. Soc. 8 (1957), 1040-1043
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096054
On the boundedness of solutions of nonlinear differential equations.
V. Lakshmikanth.
Proc. Amer. Math. Soc. 8 (1957), 1044-1048
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096860
A vector-valued random ergodic theorem
Anatole Beck and J. T. Schwartz.
Proc. Amer. Math. Soc. 8 (1957), 1049-1059
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0098162
A note concerning completely regular $G_{𝛿}$-spaces
L. J. Heider.
Proc. Amer. Math. Soc. 8 (1957), 1060-1066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096194
On absolutely convergent Dirichlet series
D. A. Edwards.
Proc. Amer. Math. Soc. 8 (1957), 1067-1074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096086
On Turán’s inequality for ultraspherical polynomials
K. Venkatachaliengar and S. K. Lakshmana Rao.
Proc. Amer. Math. Soc. 8 (1957), 1075-1087
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0091357
Conditional probability distributions in the wide sense
Lester E. Dubins.
Proc. Amer. Math. Soc. 8 (1957), 1088-1092
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0103527
Derivations in prime rings
Edward C. Posner.
Proc. Amer. Math. Soc. 8 (1957), 1093-1100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0095863
Noncountable normally locally finite division algebras
Iacopo Barsotti.
Proc. Amer. Math. Soc. 8 (1957), 1101-1103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0098112
Jordan derivations of prime rings
I. N. Herstein.
Proc. Amer. Math. Soc. 8 (1957), 1104-1110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0095864
A theorem on continued fractions
Irving Reiner.
Proc. Amer. Math. Soc. 8 (1957), 1111-1113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0095860
Logarithmic sequences
Joseph Milkman.
Proc. Amer. Math. Soc. 8 (1957), 1114-1124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0098927
The definition of universal Turing machine
Martin Davis.
Proc. Amer. Math. Soc. 8 (1957), 1125-1126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0095781
Propriétés différentielles affines des réseaux
Pavel Drăgilă.
Proc. Amer. Math. Soc. 8 (1957), 1127-1133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0098395
Invariants of the anti-automorphisms of a group
J. Richard Büchi and Jesse B. Wright.
Proc. Amer. Math. Soc. 8 (1957), 1134-1140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0095891
Half-homomorphisms of groups
W. R. Scott.
Proc. Amer. Math. Soc. 8 (1957), 1141-1144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0095890
A note on representations of inverse semigroups
G. B. Preston.
Proc. Amer. Math. Soc. 8 (1957), 1144-1147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0091285
A fixed point theorem
B. O’Neill and E. G. Straus.
Proc. Amer. Math. Soc. 8 (1957), 1148-1151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096230
A property of indecomposable connected sets
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 8 (1957), 1152-1157
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0091446
On the composition functions of nilpotent Lie groups
Kuo-tsai Chen.
Proc. Amer. Math. Soc. 8 (1957), 1158-1159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105460
Errata, volume 7; Errata, volume 8
Proc. Amer. Math. Soc. 8 (1957), 1160-1160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society